Mathematical Problems in Engineering
Volume 2005 (2005), Issue 5, Pages 547-554
Solution of nonlinear Volterra-Hammerstein integral equations via single-term Walsh series method
1Department of Mathematics, Arak University, Tehran, Iran
2Department of Mathematics and Statistics, Mississippi State University, 39762, MS, USA
3Department of Applied Mathematics, Amirkabir University of Technology, Tehran 15914, Iran
Received 5 November 2004
Copyright © 2005 B. Sepehrian and M. Razzaghi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Single-term Walsh series are developed to approximate the
solutions of nonlinear Volterra-Hammerstein integral
equations. Properties of single-term Walsh series are presented
and are utilized to reduce the computation of integral
equations to some algebraic equations. The method is
computationally attractive, and applications are demonstrated
through illustrative examples.